• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Anyone on pregabalin (Lyrica)?

muddlemummy

muddlemummy

Active member
Joined
Sep 18, 2009
Messages
39
My first post here so hope it is in the right place! I have just been prescribed this for my anxiety and can't find much info for it on the net. Has anyone any experience of it?

I also take each day:
Citalopram 40mg
Mirtazapine 45mg
Risperidone 4mg
Diazepam 8mg

I have to admit I feel pretty over medicated and out of it. Does anyone know if this side effect will pass?

Thanks for your help.
 
muddlemummy

muddlemummy

Active member
Joined
Sep 18, 2009
Messages
39
Thanks for the link Trombone babe. My diagnosis is recurrent major depressive episodes. Just recently my anxiety has spiralled out of control and my psychiatrist mentioned GAD to me at my last appointment. Not sure what that stands for though? Anyone know?
 
trombone_babe

trombone_babe

Well-known member
Joined
Jul 15, 2009
Messages
1,191
Location
Kent
I think GAD stands for generalised anxiety disorder. I'm suffering from a bit of that myself at the moment, as well as recurrent depression.
 

Similar threads

Top